×

Disturbance decoupling for nonlinear systems: A unified approach. (English) Zbl 0849.93015

This paper proposes a unified approach to the disturbance decoupling problem for nonlinear systems. Various solutions involving static or dynamic feedback have been proposed in the literature. Using some recently introduced generalized transformations depending on a finite number of derivatives of the input, the authors generalize and unify previous treatments. The authors provide a necessary and sufficient condition for the solvability of the generalized state feedback disturbance decoupling problem (GDDP) and the dynamic state feedback disturbance decoupling problem (DDDP). This condition is intrinsic to the system; it depends only on data from the original system, and does not depend on any arbitrary state space extension. The authors establish equivalence between solvability of the GDDP and solvability of the DDDP, and note that this should be viewed as the generalization of the known equivalence between DDP and DDDP for linear systems.

MSC:

93B27 Geometric methods
93B52 Feedback control
93C73 Perturbations in control/observation systems
PDFBibTeX XMLCite
Full Text: EuDML Link

References:

[1] E. Delaleati: Sur les derivees de l’entree en representation et commande des systemes non lineaires. Ph.D. Thesis dissertation, Universite Paris-Sud 1993.
[2] M. D. Di Benedetto J. W. Crizzle, C. H. Moog: Rank invariants of nonlinear systems. SIAM J. Control Optim. 27(1989), 658-672. · Zbl 0696.93033
[3] L. Cao, Y. F. Zheng: Disturbance decoupling via dynamic feedbacks. Internat. J. Systems Sci. 23 (1992), 683-694. · Zbl 0758.93029 · doi:10.1080/00207729208949243
[4] M. Fliess: Generalized controller canonical forms for linear and nonlinear dynamics. IEEE Trans. Automat. Control 35 (1990), 994-1001. · Zbl 0724.93010 · doi:10.1109/9.58527
[5] H. J. C. Huijberts H. Nijmeijer, L. L.M. Van Der Wegen: Dynamic disturbance decoupling for nonlinear systems: the nonsquare and noninvertible case. Controlled Dynamical Systems (B. Bonnard, B. Bride, J. P. Gauthier and I. Kupka, Birkhauser, Boston 1991, pp. 243-252. · Zbl 0789.93067
[6] H. J. C. Huijberts H. Nijmeijer, L. L. M. Van Der Wegen: Dynamic disturbance decoupling for nonlinear systems. SIAM J. Control Optim. 30 (1992), 336-349. · Zbl 0743.93051 · doi:10.1137/0330021
[7] A. Isidori: Nonlinear Control Theory. Second edition. Springer-Verlag, New York 1989. · Zbl 0672.00015
[8] W. Respondek: Disturbance decoupling via dynamic feedback. Controlled Dynamical Systems (B. Bonnard, B. Bride, J. P. Gauthier and I. Kupka, Birkhauser, Boston 1991, pp. 347-357. · Zbl 0801.93023
[9] L. L. M. van der Wegen: Local disturbance decoupling with stability for nonlinear systems. (Lecture Notes in Control and Information Sciences 166.) Springer-Verlag, Berlin 1991. · Zbl 0781.93019 · doi:10.1007/BFb0040171
[10] W.M. Wonham: Linear Multivariate Control: a Geometric Approach. Third edition. Springer-Verlag, New York 1985.
[11] Y. F. Zheng, L. Cao: Reduced inverses for controlled systems. Math. Control Signals Systems, to appear.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.